# SDR UHLA201604110206

- Difficulty date: April 11, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 17,204 hours, 12,366 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Splice
- Part number: 17060259001I
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM SPLICE 90 AND +22.748.  R & R SPLICE IAW SRM 51-41-02, 51-23-04, 21-53-05, 51-23-06.
